# SDR CALA2024091602433

- Difficulty date: September 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 38,110 hours, 13,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 116A311810
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA UNDER WING TO BODY FAIRING , 191AR SUPPORT FRAME CRACKED AT THE UPPER AREA. REF AAR N/R:9905044
